# SDR AALA201908180002

- Difficulty date: August 18, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 17018
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH EMERGENCY EXIT LIGHT BATTERY PACK M1673 IS INOP.
